# SDR AALA202406047235

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 95,886 hours, 11,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APU BLOWING SMOKE INTO THE CABIN. MAINTENANCE REPLACED THE AIR CYCLE MACHINE.
